IJPAM: Volume 106, No. 2 (2016)


Giuliano G. La Guardia$^1$, Luciane Grossi$^2$, Welington Santos$^3$
$^{1,2}$Department of Mathematics and Statistics
State University of Ponta Grossa
84030-900, Ponta Grossa - PR, BRAZIL
$^3$Department of Mathematics
Federal University of Parana,
CP 19.011, 81.531-990, Curitiba, PR, BRAZIL

Abstract. New families of matroids are constructed in this note. These new families are derived from the concept of linearly independent set family (LISF) introduced by Eicker and Ewald [Linear Algebra and its Applications 388 (2004) 173-191]. The proposed construction generalizes in a natural way the well known class of vectorial matroids over a field.

Received: May 4, 2015

AMS Subject Classification: 81Q99

Key Words and Phrases: matroid theory, linearly independent set family

Download paper from here.

DOI: 10.12732/ijpam.v106i2.3 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2016
Volume: 106
Issue: 2
Pages: 381 - 387

Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).